# SDR AC2A077049

- Difficulty date: October 13, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N7159H
- Make and model: Bell 206L-3
- Aircraft serial: 51397
- Aircraft time: 101,430 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323017
- Part serial: 90717
- Condition: Corroded
- Location: Mlg
- Part time: 10,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MANUFACTURED DATE IS JAN. 2001 WITH 619 HOURS. TWO SPOTS OF CORROSION WERE FOUND UNDER THE SUPPORT CLAMPS. THE CROSSTUBE WAS REPLACED.
